# SDR DALA2024062706534

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 75,106 hours, 35,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3261 DISC: DIRTY SOCK SMELL IN COCKPIT- DONNED O2- RETURNED TO GATE. C/A: INSPECTED APU COMPARTMENT IAW WC# 0550-2002. NO DEFECTS OR CONTAMINATION FOUND. C/W WORKCARD# 7900-2001. ENGINE OIL FUMES ODOR FOR #1 ENG. AND WORKCARD# 2100-2007. ALL CHECKED GOOD WITH BOTH ENGINES RAN PER WORKCARD 2100-2007. OK FOR SVC. (LP: 5142806)
